# SDR RRXA99980

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 57187534
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND HINGE FITTING, LEFT OUTBD AILERON, 2014-T6 FORG REQUIRED TO BE REPLACED.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED FITTING IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH NR REO-05711.
